How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 27427
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

Last year on glucovance, had daily diarrhea, was changed to

Customer Question

Last year on glucovance, had daily diarrhea, was changed to Januvia and farxiga, labs showed A1C 7.1 to 6.2. Meteor min was added 500mg bid, daily diarrhea since (3days) type 2 diab x 2 1/2 yrs.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Chip replied 1 year ago.
Hi. Are you asking if the metformin could be causing your diarrhea?
Customer: replied 1 year ago.
Yes n is it safe to be taking all 3 meds together
Expert:  Dr. Chip replied 1 year ago.
Yes the three drugs together are safe to take so long as your diabetes is under control and you don't have any hypoglycemic episodes.
Metformin can cause diarrhea and if that continues your doctor can either reduce your dosage or put you on extended-release metformin
Let me know if you need any other information
Customer: replied 1 year ago.
Thank you Dr.
Expert:  Dr. Chip replied 1 year ago.
My pleasure but please remember to rate my service to you